# SDR V0XD201405310105

- Difficulty date: May 30, 2014
- Submitted: May 31, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 24,124 hours, 16,400 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313531
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 295 FRAME IS CORRODED BETWEEN STRINGER 25L - 25R.  CUT & REMOVED FRAME SECTION.  REPLACED FS 295 FRAME SECTION BETWEEN STRINGER 25L & 25R IAW REO 670-53-21-799 REV--, DATED 30 JAN 2012.
